Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Stomach aches and poops are not solid. Taking protein and creatinine. Is that it?

Hi, I am a 20 year old college student and have been having stomach aches and not pooping solids, it also looks like small BBs . I have been having side aches and expanding stomaching once I consume food. What could these symptoms be? I am also an athlete and take protein and creatine , I have been been told creatine can lead to kidney stones . What do you think it could be?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Nephrologist 's  Response
Your symptoms are suggestive of a condition called irritable bowel syndrome (IBS), however excessive proteins and other dietary supplements can also cause these symptoms.
Are you taking any drugs to improve stamina or muscles too ?
Why not stop all the food additives and high protein diet for a week and see if it helps.
If that doesnot help then you will need a trial of some medicines called gastrointestinal sedatives and are used to mamage IBS .
You can take these under guidance of a gastoenterologist.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor